MAUDE Adverse Event Report: ARTHREX, INC. 0 FW 38" WHITE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. 0 FW 38" WHITE; POLYETHYLENE SYNTHETIC SUTURE
Model Number 0 FW 38" WHITE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 11/19/2025, it was reported by a distributor via (b)(4) that a qty.4 of ar-7255 fiberwire #0 sutures broke when being passed through the meniscus by an ar-12990 knee scorpion as the clamp did not grip the suture and broke it in the center.This was discovered during use with no patient harm reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Based on the information provided ¿ which may include the returned device (if available), photographs, videos, event description, and any additional field input ¿ arthrex has determined the most likely cause.The most likely cause is attributed to user-related factors, such as improper loading of the sutures or applying excessive force when passing the suture.

Brand Name
0 FW 38" WHITE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23695264
Report Number1220246-2025-05319
Device Sequence Number16024367
Product Code GAT
UDI-Device Identifier00888867121041
UDI-Public(01)00888867121041(11)250226(17)290430(10)15227751
Combination Product (Y/N)N
PMA/510(K) Number
K122374
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0 FW 38" WHITE
Device Catalogue NumberAR-7255
Device Lot Number15227751
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown